You are not logged in.

Consistency and stability in aggregation operators : an application to missing data problems

Gomez, D., Rojas, K., Montero, J., Rodriguez, J.T. and Beliakov, G. 2014, Consistency and stability in aggregation operators : an application to missing data problems, International journal of computational intelligence systems, vol. 7, no. 3, pp. 595-604, doi: 10.1080/18756891.2013.859862.

Attached Files
Name Description MIMEType Size Downloads

Title Consistency and stability in aggregation operators : an application to missing data problems
Author(s) Gomez, D.
Rojas, K.
Montero, J.
Rodriguez, J.T.
Beliakov, G.ORCID iD for Beliakov, G. orcid.org/0000-0002-9841-5292
Journal name International journal of computational intelligence systems
Volume number 7
Issue number 3
Start page 595
End page 604
Total pages 10
Publisher Atlantis Press
Place of publication Paris, France
Publication date 2014-06
ISSN 1875-6891
1875-6883
Keyword(s) Aggregation operators
Fuzzy sets
Missing data
Self-identity
Stability
Summary In this work we analyze the key issue of the relationship that should hold between the operators in a family {An} of aggregation operators in order to understand they properly define a consistent whole. Here we extend some of the ideas about stability of a family of aggregation operators into a more general framework, formally defining the notions of i – L and j – R strict stability for families of aggregation operators. The notion of strict stability of order k is introduced as well. Finally, we also present an application of the strict stability conditions to deal with missing data problems in an information aggregation process. For this analysis, we have focused in the weighted mean family and the quasi-arithmetic weighted means families.
Language eng
DOI 10.1080/18756891.2013.859862
Field of Research 080108 Neural, Evolutionary and Fuzzy Computation
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2013, Atlantis Press
Persistent URL http://hdl.handle.net/10536/DRO/DU:30060966

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 215 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Fri, 21 Feb 2014, 09:27:12 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.